Logo

Periodontal Disease and Tooth Loss as Risks for Cancer: A Systematic Review of the Literature

Author(s):
Mehrnaz  Sadighi ShamamiMehrnaz Sadighi Shamami1,*, M Sadighi ShamamiM Sadighi Shamami2, S AminiS Amini1
1Department of Periodontology, Faculty of Dentistry, Islamic Azad University Khorasgan Brunch, Isfahan, Iran
2Department of Periodontology, Faculty of Dentistry, Tabriz University of Medical Sciences, Tabriz, Iran


International Journal of Cancer Management:Vol. 4, issue 4; e80786
Published online:Dec 30, 2011
Article type:Review Article
Received:May 15, 2011
Accepted:Aug 28, 2011
How to Cite:Mehrnaz Sadighi ShamamiM Sadighi ShamamiS AminiPeriodontal Disease and Tooth Loss as Risks for Cancer: A Systematic Review of the Literature.Int J Cancer Manag.4(4):e80786.

Abstract

Fulltext

The Full text is available in PDF.

comments

Leave a comment here

Share on
Metrics

Purchasing Reprints

  • Copyright Clearance Center (CCC) handles bulk orders for article reprints for Brieflands. To place an order for reprints, please click here (   https://www.copyright.com/landing/reprintsinquiryform/ ). Clicking this link will bring you to a CCC request form where you can provide the details of your order. Once complete, please click the ‘Submit Request’ button and CCC’s Reprints Services team will generate a quote for your review.
Search Relations

Author(s):

Related Articles